# SDR WX0A070842

- Difficulty date: May 11, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99367183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL CORRODED STA 1309 TO STA 1320 LBL 16.5.  REMOVED DAMAGE INTERCOSTAL, LOCATED, DRILLED, AND INSTALLED A NEW INTERCOSTAL IAW MD80 SRM 51-30-2 FIG 3 AND FIG 19.
